# SDR IPXA2022030579765

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 35,442 hours, 18,701 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAFT EQ EXHAUST FAN 2 STATUS MSGAFT EQUIPMENT EXHAUST FAN 2 OPS CHECKS GOOD. REF B757 FIM 21 20 00 815 802
